MathSciNet Relay Station
MathSciNet bibliographic data
MR482766 57A10 (55C35 57E25)
Cappell, Sylvain E.; Shaneson, Julius L. A note on the Smith conjecture. Topology 17 (1978), no. 1, 105–107.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement